EconPapers    
Economics at your fingertips  
 

Averaging of moment condition estimators

Xiaohong Chen (), David Jacho-Chávez () and Oliver Linton ()

No CWP26/12, CeMMAP working papers from Centre for Microdata Methods and Practice, Institute for Fiscal Studies

Abstract: We establish the consistency and asymptotic normality for a class of estimators that are linear combinations of a set of vn- consistent estimators whose cardinality increases with sample size. A special case of our framework corresponds to the conditional moment restriction and the implied estimator in that case is shown to achieve the semiparametric efficiency bound. The proofs do not rely on smoothness of underlying criterion functions.

Keywords: Instrumental Variables; Minimum Distance; Semiparametric Efficiency; Two-Stage Least Squares (search for similar items in EconPapers)
JEL-codes: C12 C13 C14 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm
Date: 2012-09-21
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.cemmap.ac.uk/wps/cwp261212.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ifs:cemmap:26/12

Ordering information: This working paper can be ordered from
The Institute for Fiscal Studies 7 Ridgmount Street LONDON WC1E 7AE

Access Statistics for this paper

More papers in CeMMAP working papers from Centre for Microdata Methods and Practice, Institute for Fiscal Studies The Institute for Fiscal Studies 7 Ridgmount Street LONDON WC1E 7AE. Contact information at EDIRC.
Bibliographic data for series maintained by Emma Hyman ().

 
Page updated 2019-12-03
Handle: RePEc:ifs:cemmap:26/12